# SDR SWAA2025092300044

- Difficulty date: August 10, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT SWITCH GUARD ON LAVATORY B.   REPLACED EMERGENCY EXIT LIGHT SWITCH GUARD IAW CMM-33-11-05, PAGE 10028, ITEM 15 AND PAGE 10029.
